MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes
Model Number 1948/58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital and experienced symptoms related to right ventricular (rv) lead pacing.The rv lead was explanted and replaced with a left bundle branch area (lbba) lead.Multiple repositioning attempts were made on the lbba lead.The lbba lead was unsuccessfully implanted during the same procedure and was replaced on (b)(6) 2026.There were no patient consequences.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50749636
Report Number2017865-2026-19417
Device Sequence Number21396196
Product Code NVY
UDI-Device Identifier05414734502351
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1948/58
Device Lot NumberA000154318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity MRI Pacemaker.; Tendril Lead.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight150 LB